Common Fixed Point Results for Three Multivalued \(\rho\)-Nonexpansive Mappings by Using Three Steps Iterative Scheme

Reena Morwal, Anju Panwar

Abstract


The purpose of this research paper is to study the convergence and approximation of common fixed points for three multivalued \(\rho\)-nonexpansive mappings for three steps iterative scheme in modular function spaces. Further we construct a numerical example which illustrates our results.


Keywords


Common fixed point; Multivalued ½-nonexpansive; Three steps iterative scheme; Modular function spaces

Full Text:

PDF

References


A. A. N. Abdou, M. A. Khamsi and A. R. Khan, Convergence of Ishikawa iterates of two mappings in modular function spaces, Fixed Point Theory and Applications 2014 (2014), Article number 74, 1 – 10, DOI: 10.1186/1687-1812-2014-74.

B. A. B. Dehaish and W. M. Kozlowski, Fixed point iteration processes for asymptotically pointwise nonexpansive mapping in modular function spaces, Fixed Point Theory and Applications 2012 (2012), Article number 118, 1 – 23, DOI: 10.1186/1687-1812-2012-118.

S. Dhomopongsa, T. D. Benavides, A. Kaewcharoen and B. Panyanak, Fixed point theorem for multivalued mappings in modular function spaces, Scientiae Mathematicae Japonicae Online 63 (2006), 139 – 147, http://www.jams.or.jp/scm/contents/e-2006-2/2006-18.pdf.

M. A. Khamsi and W. M. Kozlowski, On asymptotic pointwise nonexpansive mappings in modular function spaces, Journal of Mathematical Analysis and Applications 380 (2011), 697 – 708, DOI: 10.1016/j.jmaa.2011.03.031.

M. A. Khamsi, W. M. Kozlowski and S. Reich, Fixed point theory in modular function spaces, Nonlinear Analysis: Theory, Methods & Applications 14 (1990), 935 – 953, DOI: 10.1016/0362-546X(90)90111-S.

S. H. Khan and M. Abbas, Approximating the fixed points of multi-valued ½-nonexpansive mappings in modular function spaces, Fixed Point Theory and Applications 2014 (2014), Article number 34, 1 – 9, DOI: 10.1186/1687-1812-2014-34.

S. H. Khan, M. Abbas and S. Ali, Fixed point approximation of multi-valued ½-quasi-nonexpansive mappings in modular function spaces, Journal of Nonlinear Sciences and Applications 10 (2017), 3168 – 3179, DOI: 10.22436/jnsa.010.06.30.

W. M. Kozlowski, Modular Function Spaces, Monograph and Textbook in Pure and Applied Mathematics, 122, Marcel Dakker, New York, USA (1988).

J. Musielak and W. Orlicz, On modular spaces, Studia Mathematica 18 (1959), 49 – 65, http://eudml.org/doc/216946.

H. Nakano, Modular Semi-ordered Spaces, Maruzen, Tokyo (1950).

A. Panwar and Reena, Approximation of fixed points of multivalued (eta)-quasi-nonexpansive mappings for newly defined hybrid iterative scheme, Journal of Interdisciplinary Mathematics 22 (2019), 593 – 607, DOI: 10.1080/09720502.2019.1651013.




DOI: http://dx.doi.org/10.26713%2Fcma.v11i2.1335

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905